T Nation

Help with Lethargy


#1

Hi,

I have been injecting Sustanon 250mg/1mill every 3.5 days for 3 weeks. I have also been running adex at 0.5mg EOD from day 1.

for the past few days I have been feeling very lethargic, to the point where I don't want to do anything. It is also having an effect on my mood and work. I would like to know if it is the gear causing the lethargy? Or maybe if it is something to do with my estrogen levels being low? It have been getting worse by the day so am thinking of stopping to get myself back to normal if all else fails.

Thanks in advance


#2

Very possible that it’s low estrogen. Drop your Adex dose to 0.25mg EOD for a bit and see if that helps.


#3

Thank you for replying.

I shall lower my dose and see how it goes.

Is it possible for Sustanon to cause lethargy? I have heard that testosterones help you to feel better while on. I would like to rule this out in that case.


#4

Your symptoms are a side effect of arimidex.

A lot of people avoid taking an AI unless they start experiencing symptoms. Your cycle is pretty tame, unless you’re prone to gyno why are you running one at all?

It also inhibits gains.


#5

[quote]CxTucker wrote:
Very possible that it’s low estrogen. Drop your Adex dose to 0.25mg EOD for a bit and see if that helps.[/quote]

yup.